# SDR COMA0760468

- Difficulty date: July 5, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,641 hours, 19,829 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5298 - FLIGHT SPOILERS AND SPOILERON CAUTION MESSAGE DISPLAYED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  RESET CIRCUIT BREAKER.  NO FURTHER DEFECTS.
